Header

UZH-Logo

Maintenance Infos

Group actions on geodesic Ptolemy spaces


Foertsch, T; Schroeder, V (2011). Group actions on geodesic Ptolemy spaces. Transactions of the American Mathematical Society, 363(6):2891-2906.

Abstract

In this paper we study geodesic Ptolemy metric spaces $ X$ which allow proper and cocompact isometric actions of crystallographic or, more generally, virtual polycyclic groups. We show that $ X$ is equivariantly roughly isometric to a Euclidean space.

Abstract

In this paper we study geodesic Ptolemy metric spaces $ X$ which allow proper and cocompact isometric actions of crystallographic or, more generally, virtual polycyclic groups. We show that $ X$ is equivariantly roughly isometric to a Euclidean space.

Statistics

Citations

5 citations in Web of Science®
8 citations in Scopus®
Google Scholar™

Altmetrics

Downloads

30 downloads since deposited on 27 Dec 2011
8 downloads since 12 months
Detailed statistics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Language:English
Date:7 January 2011
Deposited On:27 Dec 2011 10:08
Last Modified:07 Dec 2017 10:50
Publisher:American Mathematical Society
ISSN:0002-9947
Funders:Swiss National Science Foundation, grant 200021-115919
Publisher DOI:https://doi.org/10.1090/S0002-9947-2011-05121-4
Related URLs:http://arxiv.org/abs/0812.0672

Download

Download PDF  'Group actions on geodesic Ptolemy spaces'.
Preview
Content: Published Version
Language: English
Filetype: PDF
Size: 490kB
View at publisher